Vol. 14, No. 3, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 4, 541–721
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals

Vol. 14, No. 3, 2021

Period sets of linear recurrences over finite fields and related commutative rings
361–376

Michael R. Bush and Danjoseph Quijada

Monochromatic diameter-2 components in edge colorings of the complete graph
377–386

Miklós Ruszinkó, Lang Song and Daniel P. Szabo

Action graphs, rooted planar forests, and self-convolutions of the Catalan numbers
387–399

Julia E. Bergner, Cedric Harper, Ryan Keller and Mathilde Rosi-Marshall

A core model for $G_2$
401–412

Benjamin Cotton and Nathan F. Williams

Cohen–Macaulay test ideals over rings of finite and countable Cohen–Macaulay type
413–430

Julian Benali, Shrunal Pothagoni and Rebecca R.G.

Reidemeister moves in Gauss diagrams
431–438

Sandy Ganzell, Ellen Lehet, Cristina Lopez, Gilbert Magallon and Alyson Thompson

Farey recursive functions
439–461

Eric Chesebro, Cory Emlen, Kenton Ke, Denise LaFontaine, Kelly McKinnie and Catherine Rigby

Eisenstein polynomials defining Galois dihedral $p$-adic fields of degree $2p$
463–474

Chad Awtrey, Nicholas Hadgis and Annalise Von Sprecken

Iterating the RSK bijection
475–494

Maria Gillespie, Jacob Hocevar, Ananya Kulshrestha and Kosha Upadhyay

Prism graphs in tropical plane curves
495–510

Liza Jacoby, Ralph Morrison and Ben Weber

Critical points of iterates of complex quadratic functions
511–518

Julia Barnes and James Marshall

On some properties of the solution set of one of Wilker's inequalities for complex numbers
519–530

Aarón Guillén-Villalobos and Jorge E. Macías-Díaz

Fragility of nonconvergence in preferential attachment graphs with three types
531–540

Ben Andrews and Jonathan Jordan